H073819

VICKS DayQuil Cold&Flu Liquid 236ml

SKU: 056100073819 Categories: ,

$12.95

- +

For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks DayQuil.

Ingredients:

(Per 30 mL) Acetaminophen 650 mg, Dextromethorphan Hydrobromide 20 mg, Phenylephrine Hydrochloride 10 mg.

For non-drowsy, multi-symptom cold and flu relief so you can get through your day, reach for Vicks DayQuil. Ingredients: (Per 30 mL) Acetaminophen 650 mg, Dextromethorphan Hydrobromide 20 mg, Phenylephrine Hydrochloride 10 mg.
Weight 0.299 kg
Dimensions 6 × 6 × 16 cm

There are no reviews yet.

Be the first to review “VICKS DayQuil Cold&Flu Liquid 236ml”